# SDR USAA2014100300013

- Difficulty date: September 27, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DAILY CHECK, DURING LEASE RETURN.  RT SIDE EXTERNAL EMER LIGHTS WILL NOT TEST.  R & R BATTERY PACK M733 & PERFORMED TEST IAW AMM 33-51-07.  CHECKED GOOD.
